MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CERAMAX CERAMIC INSERT 36 X 54; PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US CERAMAX CERAMIC INSERT 36 X 54; PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS
Catalog Number 121887654
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Skin Irritation (2076)
Date of Event 10/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: (b)(6).Clinical adverse event received for iliopsoas bursitis of left (study) hip event is not serious and is considered moderate event is not related to device and is related to procedure.Date of implantation: (b)(6) 2017.Date of event (onset): (b)(6) 2019 (left hip).Treatment: injection into iliopsoas bursa.Product details: component: summit stem porocoat std offset sz 6, catalog number: 157001120, lot number id: h33727.Component: ceramax ceramic insert neutral 54mm od 36mm id, catalog number: 121887654, lot number id: 849743.Component: pinnacle shell sector 54mm, catalog number: 121722054, lot number id: hc0470.Component: biolox delta femoral head ceramic 36mm +8.5, catalog number: 136536330, lot number id: 8550546.Component: cancellous bone screw 35mm, catalog number: 121735500, lot number id: d16091490.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CERAMAX CERAMIC INSERT 36 X 54
Common Device Name
PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9451203
Report Number1818910-2019-122317
Device Sequence Number16602751
Product Code MRA
UDI-Device Identifier10603295012528
UDI-Public10603295012528
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121887654
Device Lot Number8498743
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight91